Unimodality of Boolean and Monotone Stable Distributions
Abstract: We give a complete list of the Lebesgue-Jordan decomposition of Boolean and monotone stable distributions and a complete list of the mode of them. They are not always unimodal.
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
Online-Ressource
- Language
-
Englisch
- Bibliographic citation
-
Unimodality of Boolean and Monotone Stable Distributions ; volume:48 ; number:3 ; year:2015 ; pages:424-439 ; extent:16
Demonstratio mathematica ; 48, Heft 3 (2015), 424-439 (gesamt 16)
- Creator
-
Hasebe, Takahiro
Sakuma, Noriyoshi
- DOI
-
10.1515/dema-2015-0030
- URN
-
urn:nbn:de:101:1-2411181444139.732137497923
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:24 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Hasebe, Takahiro
- Sakuma, Noriyoshi